Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sarahenn

Veteran Member
  • Total Reviews

    0
  • Content Count

    249
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sarahenn

  • Rank
    Member
  • Birthday 01/12/1983

Profile Information

  • Gender
    Female
  • Location
    Philadelphia, PA
  • Interests
    art, music, traveling, writing, poetry, coffee, running, chai tea, my kittens

Recent Profile Visitors

4587 profile views
  1. hey thanks for stopping by and leaving a comment. no, fortunately, i never did experience any abnormal hair loss - but from what i have read, that's not an uncommon side effect. could you get a 2nd opinion?

    1. Yea I was trying to find a way to delete that other one, couldn't figure it out.
    2. i would keep doing what you're doing - washing once a day and moisturizing. it took a few weeks for my lips to stop feeling super dry, for the oil to come back to my hair. i STILL use cetaphil facewash, and eucerin moisturizer. even though i'm no longer on accutane, i'll never use products other than cetephil, ceraVe and eucerin.
    3. my dermatologist gave me free samples of ceraVe and so that's what i used while on accutane. aquaphor might also be something to try, although that's VERY thick and not at all creamy like a normal face lotion. definitely don't skip out on moisturizing. sometimes you're just going to break out while on accutane, regardless of the products you use on your face. sucks, i know.
    4. Hi All, I rarely post here anymore, but I did just create a blog entry about where things stand with me, almost a year and a half after coming off Sotret, with a few pictures. http://www.acne.org/messageboard/index.php...id=786&st=0 If you read further back in my blog, you'll see my derm pulled me off the medication suddenly at 3.5 months because I was experiencing such severe joint pain, it was interrupting my ability to even just to walk, get out of bed, etc. I was supposed to be on a 5
    5. Well, it is almost approximately 1.5 years after I had to suddenly stop taking the Sotret because of severe joint pain. My dermatologist had told me that if I had stayed on another 2 weeks, I probably would have never had an issue with acne again in my life. And for the most part, I have remained acne-free since coming off the medication. Lately, however, small whiteheads have slowly started to come back to my chin, the area that was my initial main problem. This is incredibly, incredibly dis
    6. your skin looks soo good! try not to be paranoid about it, even though i understand how you feel. try to enjoy it for now. and you're getting married?! awww

      1. wow, fantastic results... very encouraging, so thanks for posting pics!! i can't believe how smooth and porcelain your face is now, you would NEVER guess you had ever had problems with acne.
      2. my IB started pretty much right away and didn't stop until about 2.5 months in. some people's lasts the entire 5 or 6 months though. it just all depends on the individual
      3. can you ask your doctor for a coupon for the sotret?? luckily my insurance covered it and i only paid $5 a month for the sotret, but my dr offered me a coupon incase. also, i was ONLY on sotret, so i have nothing to compare it to... but i hated it. if i end up having to do a second course, i will definitely go for claravis. i've heard it leads to less severe side effects.
      4. whatever you do, you need to bring your dr into it. i would never just take it without medical supervision. it's important to get those blood tests every month and have them assessed by a doctor.... how would you know if something is going wrong?? ask your derm about this. don't try it on your own. if he needs to put you back on a 2nd course, then you just might have to.
      5. i only went tanning a few times while on accutane and i got super red, even though i went for the minimum time. i honestly would tell you not to do it. even if you don't have a history of burning, your body is different when on accutane. but that's just my 2 cents.
      6. here is my advice to you : TAKE YOUR DAUGHTER TO HER DERM AND ASK ABOUT ACCUTANE asap. i am a 25 year old woman who has had acne all my life.... i just was on accutane for about 4 months and it completely cleared my acne... my derm has prescribed solodyn to me to keep any remaining acne at bay, since i had to go off the accutane one month early due to an unusual amount of joint pain. i SO wish i had known about accutane when i was in high school and would have been able to do it then... i sp
      7. So I had taken 60 mg of Sotret for approximately 106 days when I called my derm yesterday and explained that the joint pain I was experiencing was getting super severe and downright debilitating, and he told me to stop taking the med IMMEDIATELY. (I was supposed to be on a 150 day treatment) While I realize that it's STUPID to risk permanent joint pain, and therefore it's probably in my best interest to stop, I am still terrified that the acne will come right back, and that the past 4 months of
      8. thanks for your responses, everyone, and i will definitely ask my derm about this as well as check into glucosamine/chondritin/msm. i told my derm about the joint pain at my last appointment, but he only seemed concerned for side effects such as ringing in the ears, hallucinations, depression/suicidal thoughts... basically any neurological symptoms. but yea, this just isn't worth it. the only thing that gets me through it is knowing - well, THINKING - that the pain and aches will go away on
      ×